# SDR USAA2009092592636

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 38,984 hours, 16,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2015
- Condition: Faulty
- Location: Emergency Lights
- Part time: 30,268 hours, 15,138 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 431 - SFO-LAS - EMERGENCY EQUIPMENT - FORWARD CABIN EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT.  OPERATIONAL TEST WAS GOOD.
